Tirz quit on me and Reta seems to boost my appetite — advice (or pizza 🍕) welcome

If any of the side effects you had were GI-related, adding Psyllium Husk could be worth a try. It may curb hunger, ease some GI issues, and even encourage your body's own GLP1 production. One more thing: you need to take it with plenty of water, which could also help you stay hydrated.
 
bamagirl26 said:

I'm currently taking 5 of tirz plus 1.5 of reta, and honestly I am never hungry at all.
...it's tough to wrap my head around the idea that someone with your kind of energy isn't constantly eating to keep everything running...ms Wanda, you never seem to run out of steam!.... 🙂 ❤️
 
Calm Logic said:

At 250 mcg and 300 mcg I had no problems. The only time I got side effects was when I moved up to 600 mcg too fast. Starting out, I was nervous, so during the first week I split my doses.
I've got cagril sitting here....it worries me too....Sema had me nervous for a while until I noticed msJ was a fan.....I'm glad I went with the sema instead, but one of these days, immagunna give the cagril a try since I have it and why not see how it goes.... 😎 👍
 
Back
Top